Let me be honest – I know it seems backwards, but natural cleanses and detoxing can sometimes make your symptoms worse.
This warning is actually a good sign that your detox is working, though.
A nasty toxin inside of you will still be nasty when it comes out of you. An immediate response is common to the toxins your body has been dealing with.
When you react to toxins that are making you sick, the BEST thing you can do is “get rid of them.” But be prepared that detoxing can sometimes make you feel worse.
If your symptoms increase during a detox program, don’t panic and monitor your success. Adverse symptoms should last no longer than a couple of weeks at the most.
If you don’t start feeling better or if you experience pain, stop detoxing and make an appointment with your doctor.
Unless it is an emergency situation, ride out the “storm'” as you detox your body. Let the hidden toxins inside of you come out and be eliminated forever. You might be shocked at what the toxins look or smell like, but celebrate removing those nasty buggers from your body once and for all!!
Some Common Reactions
* Headaches – headaches occur when toxins are pulled from the brain; typically from food chemicals, artificial sweeteners, pesticides, polluted environments, over-medication, GMOs
* Skin rashes – toxins just beneath the skin cause rashes; blood toxins trying to excrete from the skin cause skin irritation; chemicals in body products can absorb into the skin and cause rashes; microorganisms excreting through the skin irritate the skin’s surface; high levels of antimony or arsenic cause rashes; chlorine (found in Splenda®) can irritate the skin
* Constipation – a collection of toxins that have accumulated in the lower intestinal tract can cause constipation; if you are detoxing at a higher rate than you can excrete the toxins, constipation can occur; dehydration dries your stools; a lack of natural oils and fats dries your stools; increase your water intake if your stools are dry; supplement with digestive enzymes, fish or seed oils, and vitamin C until a loose bowel occurs
* Diarrhea – toxins that need to excrete can cause diarrhea; microorganisms that cannot live in a healthy environment will cause diarrhea; imbalance of nutrients and body pH can cause loose stools
* Flu-like symptoms – the pulling of toxins from the entire body can cause body aches; toxins excreting through the urine, bowels, and blood at the same time can make you feel ill; toxins within myalgia in the muscles cause muscle aches
* Malaise – a lack of essential nutrients results in lethargy; toxins exiting the body can sometimes be compared to a “short-term illness“; get plenty of rest when detoxing; be patient; maintain a positive attitude, and allow your body to “recover” in the time that it needs, so if you feel tired while detoxing, get plenty of rest
Turn Negatives Into Positives
If you experience a negative reaction to a detox or cleanse, just know that your body is responding to some good old-fashioned housecleaning. Toxins that have remained inside you for too long need to be removed as soon as possible, and when they are excreted, you can actually see their rancidity.
It may be uncomfortable for a few days, but when the toxins have been removed from your body, your body will rebound with cleaner tissues, purer blood, a pH balanced urine, healthy hormones, and unblemished nerve endings.
Hang in there – give your body the time and support it needs to remove the nasty chemicals and toxins making your body feel ill.
If you want to learn more about health and disease prevention, contact me at janethull.com. Remember that you are never alone when you are looking for good health!
Gain access to all of my online programs, ongoing support, monthly Q&A, and more. I look forward to supporting you on your journey to alternative health and wellness.
Disclaimer: This article is for informational purposes only, and is educational in nature. The FDA may not have evaluated some of the statements. This article is not intended to diagnose, treat, cure, or prevent any disease. Please discuss with your own, qualified health care provider before adding supplements or making any changes to your dietary program.
Before taking vitamins, consult your doctor; pre-existing medical conditions or medications you are taking can affect how your body responds to multivitamins.
You have our permission to reprint this article if you attribute us with a live back-link to this article and the youtube links. http://www.janethull.com/